# SDR SWAA2022070110914

- Difficulty date: May 24, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO DOOR CUTOUT SHIELD AT LEVEL BS 492 TO BS 500A AND STRINGER 25R OF FWD CARGO COMPARTMENT 2022-265980 CRACK ON FWD CARGO DOOR CUT OUT SHIELD AT LEVEL BS 492 TO BS 500A AND STR 25R OF FWD CARGO COMPARTMENT / [01] REPLACED SHIELD AND FASTENERS LOC. CARGO DOOR CUTOUT AT LEVEL BS 492 TO BS 500A AND STRINGER 25R OF FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 143A0080 SHEET 19 REV- SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK CARD COMPLETED  RII
